# SDR CALA2023012000168

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 29,546 hours, 10,677 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid Valve
- Part number: 3205482
- Part serial: 5641
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH WING ANTI-ICE INOP CB POPPED.P18-3 A6 TASK30-21-00-710-801. -401,   REPLACED NR 2 ENGINE GROUND THERMAL ANTI-ICE SOLENOID VALVE.
